# SDR SWAA2015090943527

- Difficulty date: August 26, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 35,215 hours, 20,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 149A7656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW LOWER FUSELAGE SKIN CRACKED AT BS 727, BETWEEN RBL 19 TO RBL 37.  REPAIRED SKIN IAW SRM & DWG.
